Affordable Access

Access to the full text

Closed geodesics on pairs of pants

Authors
  • Baribaud, Claire M.1
  • 1 Ecole Polytechnique Fédérale de Lausanne, Département de Mathématiques, Lausanne, CH-1015, Switzerland , Lausanne
Type
Published Article
Journal
Israel Journal of Mathematics
Publisher
Springer-Verlag
Publication Date
Dec 01, 1999
Volume
109
Issue
1
Pages
339–347
Identifiers
DOI: 10.1007/BF02775042
Source
Springer Nature
Keywords
License
Yellow

Abstract

We study the non-simple closed geodesics of the Riemann surfaces of signature (0, 3). In the aim of classifying them, we define one parameter: the number of strings. We show that for a given number of strings, a minimal geodesic exists; we then give its representation and its length which depends on the boundary geodesics.

Report this publication

Statistics

Seen <100 times